Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 33, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 27, 2011, 4:16 PM MDT for Lincoln County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 4:16 PM MDT (22:16 UTC)
- Expired
- Jun 27, 2011, 5:00 PM MDT
- In force
- 44 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 97 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4097 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
186 WUUS55 KABQ 272216 SVRABQ NMC027-272300- /O.NEW.KABQ.SV.W.0033.110627T2216Z-110627T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 416 PM MDT MON JUN 27 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO * UNTIL 500 PM MDT * AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF WHITE OAKS...OR ABOUT 17 MILES NORTHEAST OF CARRIZOZO...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... ENCINOSO... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...TELEVISION STATIONS OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST WEATHER INFORMATION. && LAT...LON 3386 10532 3357 10549 3372 10576 3389 10566 TIME...MOT...LOC 2216Z 284DEG 11KT 3377 10562 $$ SHOEMAKE
1 follow-up statement
579 WWUS55 KABQ 272240 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 440 PM MDT MON JUN 27 2011 NMC027-272300- /O.CON.KABQ.SV.W.0033.000000T0000Z-110627T2300Z/ LINCOLN- 440 PM MDT MON JUN 27 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY UNTIL 500 PM MDT... AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ENCINOSO...OR ABOUT 21 MILES EAST OF CARRIZOZO...MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL LINCOLN COUNTY... LAT...LON 3371 10561 3385 10558 3386 10532 3357 10549 TIME...MOT...LOC 2241Z 284DEG 11KT 3375 10553 $$ SHOEMAKE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:46 PM MDT, 30 minutes earlier.
Area forecast discussion, Jun 27, 3:46 PM MDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 346 PM MDT MON JUN 27 2011 .DISCUSSION... SURFACE BACKDOOR COLD FRONT MOVED QUICKLY SOUTH/WEST THROUGH THE EASTERN PLAINS THIS MORNING...THEN EVENTUALLY INTO THE RIO GRANDE VALLEY AROUND THE NOON HOUR. WIND GUSTS UP TO 35 MPH WERE NOTED IN THE WAKE OF THE BOUNDARY. DEWPOINTS BEHIND THIS FRONT WERE UP INTO THE MIDDLE/UPPER 50S. THIS MOISTURE SURGE HAS TEMPORARILY STALLED AS DAYTIME MIXING CONTINUES TO BATTLE ALONG ITS WRN FRINGE. THIS MOISTURE COMBINED WITH SURFACE BASED LIFTED INDEX VALUES OF -2C TO -7C IS ENOUGH INSTABILITY TO SPARK ISOLATED/SCATTERED STORMS ALONG THE ERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN. BEST INSTABILITY IS LOCATED FROM TORRANCE TO CURRY/ROOSEVELT COUNTIES. MEANWHILE...THE FAR NORTHEAST APPEARS TO BE A BIT MORE STABLE THAN PROGGED EARLIER. IN FACT...SURFACE BASED CIN CONTINUES TO REMAIN FAIRLY HIGH ACROSS THE FAR ERN PLAINS...BUT SHOULD ERODE BY LATE AFTERNOON INTO EARLY EVENING. BULK SHEAR FROM SKC-6KM OF 30-45 KTS IS NOTED ON THE SPC MESO-ANALYSIS PAGE FROM CENTRAL TO NRN NEW MEXICO RESPECTIVELY... THUS ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE. PRIMARY THREAT WILL BE DAMAGING WINDS AS HIGH LCL/INVERTED-V SOUNDINGS SUGGEST A CONCERN FOR DOWNBURST WINDS. IF STORMS CAN BE ROOTED TO THE SURFACE AS THEY MIGRATE EASTWARD...AND FIGHT THE CONVECTIVE INHIBITION... THEN AN ENHANCED HAIL THREAT MAY ALSO EVOLVE. NOT OVERLY CONCERNED ABOUT THE TORNADIC ASPECT...BUT MAYBE A ROGUE LANDSPOUT OR BRIEF TORNADOGENESIS COULD EVOLVE. FOR THE AREAS BETWEEN THE CONTINENTAL DIVIDE TO THE RIO GRANDE VALLEY...THE CONCERN WILL BE DRY STORMS. PRECIPITATION WILL LIKELY DISSIPATE BY LATE EVENING IN THE CENTRAL PORTIONS OF THE STATE...WHILE ACTIVITY IN THE EAST MAY PERSIST INTO EARLY TUESDAY MORNING. CANYON BREEZES WILL LIKELY REDEVELOP THIS EVENING AND PERSIST THROUGH MUCH OF THE EVENING/OVERNIGHT HOURS. FOR TUESDAY...THE UPPER LEVEL HIGH WILL REMAIN POSITIONED OVER ERN NM/WRN TEXAS...KEEPING MUCH OF THE ERN PLAINS DRY BENEATH A HEALTHY REGION OF SUBSIDENCE. IN FACT...ANY COOLING TODAY BEHIND THE FRONT WILL BE OVERCOME TOMORROW WITH HIGH TEMPS ABOVE JUNE NORMALS. ANY LINGERING MOISTURE IN WRN/CENTRAL NEW MEXICO SHOULD INTERACT WITH AFTERNOON INSTABILITY TO SPARK ISOLATED TO POSSIBLY SCATTERED HIGH BASED STORMS. 700MB DEWPOINT DEPRESSIONS GREATER THAN 20C WILL BE A LOT TO OVERCOME...THUS MUCH OF THE ACTIVITY WILL BE DRY IN NATURE... CAPABLE OF GUSTY DOWNBURST WINDS. WITH A LACK OF ADDITIONAL MOISTURE ADVECTION...PCPN CHANCES SHOULD CONTINUE TO DWINDLE EACH DAY THROUGH THE REMAINDER OF THE WORK WEEK. AN UPPER LEVEL DISTURBANCE IN THE GREAT BASIN WILL CLIP THE FAR NW WEDNESDAY/THURSDAY...LEADING TO A BOUT OF ENHANCED WINDS AT THE SFC. OTHERWISE...PCPN CHANCES WILL BE RELEGATED TO THE CONTINENTAL DIVIDE AND INTO THE NRN MOUNTAINS. INVERTED-V SOUNDINGS WILL CONTINUE TO BE A CONCERN...LEADING TO GUSTY DOWNBURST WINDS. FOR THE WEEKEND...HIGH PRESSURE ELONGATES TO AN W-E ORIENTATION... BLOCKING THE DEEP MOISTURE PLUME OVER MEXICO TO THE SOUTH. EARLIER MODELS HAD SUGGESTED THE MOISTURE SURGE COULD MIGRATE INTO THE SWRN UNITED STATES...BUT LATEST INDICATIONS SUGGEST IT WILL BE SHUNTED TO THE WEST INTO BAJA CALIFORNIA/SRN CA. MMT/DPORTER && .AVIATION... A BACK DOOR COLD FRONT/SURFACE WIND SHIFT HAD PUSHED WESTWARD THROUGH THE MID AND UPPER RIO GRANDE VALLEY BY MID DAY MONDAY BUT HAD SLOWED ITS WESTWARD PROGRESS DURING THE AFTERNOON. A COMBINATION OF THE INCREASED LOW LEVEL MOISTURE BEHIND THE BACK DOOR FRONT AND MEAGER BUT SIGNIFICANT MID LEVEL MOISTURE DRIFTING UP FROM THE SOUTH HAS RESULTED IN SCATTERED TO ISOLATED MOSTLY DRY THUNDERSTORM DEVELOPMENT FOR ALL BUT THE FAR NORTHWEST AND SOUTHEAST CORNERS OF OUR AREA. THE UNSTABLE AND VERY WARM AIRMASS ALLOWS THUNDERSTORMS AND CONVECTIVE BUILDUPS TO GENERATE STRONG DOWNBURST WINDS. IN ADDITION THE SMOKE FROM THE LOS CONCHAS FIRE NEAR LOS ALAMOS AND THE PACHECO FIRE NORTH OF SANTA FE MAY CAUSE LOCAL VISIBILITY PROBLEMS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... HIGH CONCERN PERSISTS FOR THE LAS CONCHAS WILDFIRE AS MANDATORY EVACUATIONS WERE ORDERED FOR RESIDENTS OF LOS ALAMOS. A BACK DOOR COLD FRONT...AND LOW LEVEL EAST TO SOUTHEAST WINDS BEHIND THE FRONT...PUSHED WESTWARD THROUGH THE MID AND UPPER RIO GRANDE VALLEY REACHING THE VERY ACTIVE LAS CONCHAS AND PACHECO WILDFIRES BY EARLY MONDAY AFTERNOON. DRY AND HIGHLY UNSTABLE AIR OVER ALL BUT THE FOUR CORNERS REGION HAS SEEN A MEAGER BUT SUFFICIENT INTRUSION OF MID LEVEL MOISTURE TO ALLOW FOR AFTERNOON CONVECTION. LOW LEVEL MOISTURE IS HIGHEST IN NORTHEAST NEW MEXICO WHERE THE BACK DOOR COLD FRONT FIRST ARRIVED. DRY THUNDERSTORMS MONDAY AFTERNOON AND EVENING ARE MOST LIKELY FROM THE CONTINENTAL DIVIDE THROUGH THE MID AND UPPER RIO GRANDE VALLEY INTO THE CENTRAL MOUNTAIN CHAIN. A MIX OF DRY AND WET THUNDERSTORMS WILL BE SCATTERED OVER NORTHEAST NEW MEXICO THROUGH TONIGHT. GUSTY EAST CANYON WINDS ARE EXPECTED TO PERSIST INTO THE MID AND UPPER RIO GRANDE VALLEY OVERNIGHT BUT LOW LEVEL MOISTURE TRANSPORT WITH THE EAST WINDS WILL BE SHALLOW AND LIKELY TO BE MIXED OUT WITH DAYTIME HEATING TUESDAY IN THE RIO GRANDE VALLEY. HOWEVER RH RECOVERY TONIGHT WILL BE EXCELLENT OVER A GOOD CHUNK OF THE NORTHEAST WITH FAIR TO GOOD VALUES FROM THE MID AND UPPER RIO GRANDE VALLEY INTO THE SANGRE DE CRISTO MOUNTAINS. LOW AND MID LEVEL WINDS WILL SHIFT TO SOUTHERLY TUESDAY THROUGH WEDNESDAY AS THE UPPER HIGH OVER SOUTHEAST NEW MEXICO SHIFTS A LITTLE FURTHER TO THE EAST. THE MAIN AXIS OF MID LEVEL MOISTURE AND ATMOSPHERIC INSTABILITY WILL BE OVER CENTRAL AND WESTERN NM TUESDAY THROUGH WEDNESDAY WITH CONTINUED POTENTIAL FOR MAINLY DRY THUNDERSTORMS AND ASSOCIATED CLOUD TO GROUND LIGHTNING. WITH BRISK SOUTH TO SOUTHWEST WINDS TUESDAY AND A GRADUAL DRYING OF THE LOW LEVEL AIRMASS IN NORTHEAST NEW MEXICO...THERE COULD BE AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS FROM NORTH OF I-40 AND EAST OF I-25 DURING THE LATE AFTERNOON TUESDAY. NOT MUCH CHANGE IS SEEN IN THE WEATHER PATTERN FOR THE REST OF THIS WEEK AS MOISTURE REMAINS AT LEVELS THAT ALLOW FOR ISOLATED TO SCATTERED MOSTLY DRY THUNDERSTORMS BUT NOT FOR BENEFICIAL RAINFALL. DAYTIME TEMPERATURES WILL REMAIN WARMER THAN NORMAL FOR LATE JUNE THROUGH AT LEAST FRIDAY. 07 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 58 100 62 97 / 0 0 10 10 DULCE........................... 45 90 51 90 / 0 10 20 10 CUBA............................ 51 91 56 89 / 10 10 20 10 GALLUP.......................... 51 94 57 93 / 5 10 10 10 EL MORRO........................ 47 90 49 89 / 5 20 20 10 GRANTS.......................... 51 94 55 94 / 10 20 20 5 QUEMADO......................... 51 94 53 90 / 10 10 10 5 GLENWOOD........................ 62 102 64 95 / 0 5 10 5 CHAMA........................... 44 85 50 84 / 5 20 20 10 LOS ALAMOS...................... 66 90 67 89 / 10 10 10 5 PECOS........................... 56 88 59 87 / 50 20 10 5 CERRO/QUESTA.................... 52 87 56 88 / 30 20 20 10 RED RIVER....................... 46 77 50 77 / 30 20 20 10 ANGEL FIRE...................... 44 80 50 82 / 50 30 20 10 TAOS............................ 50 92 55 90 / 30 10 20 5 MORA............................ 54 83 57 85 / 50 20 10 10 ESPANOLA........................ 56 96 60 95 / 20 10 10 5 SANTA FE........................ 59 93 61 89 / 30 10 10 5 SANTA FE AIRPORT................ 59 93 62 91 / 30 10 10 5 ALBUQUERQUE FOOTHILLS........... 65 97 64 95 / 10 5 5 5 ALBUQUERQUE HEIGHTS............. 69 98 69 96 / 10 5 5 5 ALBUQUERQUE VALLEY.............. 61 99 62 97 / 10 5 5 5 ALBUQUERQUE WEST MESA........... 63 98 64 97 / 10 5 5 5 LOS LUNAS....................... 60 100 60 98 / 10 5 5 5 RIO RANCHO...................... 64 98 60 96 / 10 5 5 5 SOCORRO......................... 65 99 65 97 / 0 0 5 5 SANDIA PARK/CEDAR CREST......... 57 94 59 92 / 20 10 10 5 TIJERAS......................... 59 96 62 94 / 20 10 10 5 MORIARTY/ESTANCIA............... 53 92 57 91 / 50 5 5 5 CLINES CORNERS.................. 59 87 57 87 / 70 5 5 5 GRAN QUIVIRA.................... 62 92 62 90 / 30 5 5 5 CARRIZOZO....................... 65 95 63 93 / 10 0 0 5 RUIDOSO......................... 57 86 57 83 / 30 5 0 5 CAPULIN......................... 54 88 60 90 / 50 10 10 5 RATON........................... 56 93 58 94 / 60 20 10 5 SPRINGER........................ 59 93 59 97 / 60 20 10 5 LAS VEGAS....................... 56 88 60 89 / 60 20 10 5 CLAYTON......................... 61 96 65 99 / 50 5 5 5 ROY............................. 62 91 63 94 / 60 5 5 5 CONCHAS......................... 68 98 69 101 / 70 5 5 5 SANTA ROSA...................... 66 96 67 98 / 70 0 0 5 TUCUMCARI....................... 67 100 68 102 / 70 5 5 5 CLOVIS.......................... 66 98 64 98 / 70 0 0 5 PORTALES........................ 66 99 67 100 / 70 0 0 5 FORT SUMNER..................... 68 99 68 100 / 70 0 0 5 ROSWELL......................... 69 100 66 101 / 20 0 0 5 PICACHO......................... 61 95 61 96 / 20 0 0 5 ELK............................. 57 90 57 90 / 20 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 24/46/07
Hazardous weather outlook, Jun 27, 5:52 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT MON JUN 27 2011 NMZ501>540-281200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 552 AM MDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THIS AFTERNOON AND EVENING. THE STORMS WILL FAVOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND NORTHEAST PLAINS. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE RELEGATED TO THE NORTHEAST WHERE STORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. STORMS THAT DEVELOP TO THE WEST OF THE CENTRAL MOUNTAIN CHAIN WILL BE DRY BUT CAPABLE OF PRODUCING STRONG AND ERRATIC WIND GUSTS WHICH MAY ENHANCE WILDFIRE ACTIVITY. SMOKE FROM THE LAS CONCHAS AND PACHECO FIRES WILL REDUCE VISIBILITIES AND IMPACT AREAS TO THE EAST AND NORTHEAST OF THE FIRE. AN AIR QUALITY ALERT REMAINS IN EFFECT FOR TODAY. FOR TONIGHT...A COLD FRONT WILL SWEEP THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN CAUSING A MODERATE TO STRONG EAST CANYON WIND EVENT IN THE ALBUQUERQUE METRO AREA. SUSTAINED EASTERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS THE NORTHEAST HIGHLANDS AND PLAINS. CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT LARGE HAIL...DAMAGING WINDS...TORNADOES AND WILDFIRES. VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ABQ. 17
In the hours before
Special weather statement, Jun 27, 3:37 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MDT MON JUN 27 2011 NMZ522-523-272200- CENTRAL HIGHLANDS-ESTANCIA VALLEY- 337 PM MDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TORRANCE COUNTY THROUGH 400 PM MDT... AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF ENCINO...OR ABOUT 24 MILES WEST OF VAUGHN...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...ENCINO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3490 10540 3453 10534 3454 10572 3477 10576 TIME...MOT...LOC 2137Z 260DEG 16KT 3464 10562 SHOEMAKE
Special weather statement, Jun 27, 4:11 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 411 PM MDT MON JUN 27 2011 NMZ515-528-529-272245- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 411 PM MDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORA AND NORTHERN SAN MIGUEL COUNTIES THROUGH 445 PM MDT... AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF SAN ANTONIO...OR ABOUT 8 MILES NORTHEAST OF LAS VEGAS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...WATROUS AND VALMORA. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 344 AND 369... THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3585 10488 3554 10483 3557 10527 3578 10523 TIME...MOT...LOC 2212Z 260DEG 11KT 3569 10511 SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 30 min |
| Jun 27, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 30 min |
| Jun 27, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 45 min |
| Jun 27, 3:37 PM MDT | Special Weather Statement | ABQ | Torrance | 23 min |
| Jun 27, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 28 min |
| Jun 27, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 24 min |
| Jun 27, 4:11 PM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| Jun 27, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 45 min |
| Jun 27, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 49 min |
| Jun 27, 4:56 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jun 27, 4:58 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Jun 27, 5:16 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Jun 27, 5:29 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Jun 27, 5:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jun 27, 5:52 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 23 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.